# SDR FDKA200701027

- Difficulty date: January 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N808LR
- Make and model: Dhav DHC8101
- Aircraft serial: 073
- Aircraft time: 45,595 hours, 56,551 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Stuck
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FDM 6194 JFK-BTV (0722 PHX LCL).  RUDDER TRIM STUCK FULL RIGHT WHEN MAINTENANCE WAS REPOSITIONING AIRCRAFT TO GATE.  MX RESET SYSTEM.  OPS CHECK GOOD.
